Easofen Easolief Duo

€9.75 €8.77

Summer Savings

Sale
Code 5099562923051


THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Add to Basket
Product Information

Easolief Duo is a Double action pain relief containing both paracetamol and ibuprofen for treating mild to moderate pain.

How To Use

Adults over 18 years - 1 to 2 tablets every 6 hours.

Not to be used if under 18 years.

Do not use more than 6 tablets in 24 hours or for longer than 3 days.

Easolief Duo Contains paracetamol and ibuprofen, do not use paracetamol or ibuprofen products with this.

Contact us if on other medication including if you are an asthmatic or suffer stomach issues.

Active Ingredients

Each Easolief Duo tablet contains paracetamol 500mg, ibuprofen 150mg, and lactose.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €45 / £40. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty